# SDR DLL16950104

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: P-Dome
- Condition: Cracked
- Location: P-Dome Str 43
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND AFT P-DOME CRACKED AFT OF STRINGER 43 ATTACH FITTING UNDER Z-ANGLE.  REPAIRED PER SRM 53-11-00 PG 812, 813.
